CSpace  > 计算数学与科学工程计算研究所
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes
Shi, Z. G.1,2; Zhao, Y. M.1; Liu, F.3; Wang, F. L.1; Tang, Y. F.4,5
2018-12-01
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
Volume338Pages:290-304
AbstractThe paper mainly focuses on studying nonconforming quasi-Wilson finite element fully-discrete approximation for two dimensional (2D) multi-term time fractional diffusion-wave equation (TFDWE) on regular and anisotropic meshes. Firstly, based on the Crank-Nicolson scheme in conjunction with L1-approximation of the time Caputo derivative of order alpha is an element of (1, 2), a fully-discrete scheme for 2D multi-term TFDWE is established. And then, the approximation scheme is rigorously proved to be unconditionally stable via processing fractional derivative skillfully. Moreover, the superclose result in broken H-1-norm is deduced by utilizing special properties of quasi-Wilson element. In the meantime, the global superconvergence in broken H-1-norm is derived by means of interpolation postprocessing technique. Finally, some numerical results illustrate the correctness of theoretical analysis on both regular and anisotropic meshes. (C) 2018 Elsevier Inc. All rights reserved.
KeywordMulti-term time fractional diffusion-wave equation Nonconforming quasi-Wilson finite element Crank-Nicolson scheme Superclose and superconvergence Anisotropic meshes
DOI10.1016/j.amc.2018.06.026
Language英语
Funding ProjectNational Natural Science Foundation of China[11771438] ; National Natural Science Foundation of China[11101381] ; National Natural Science Foundation of China[11471296] ; support program for scientific and technological innovation talents of universities in Henan province[2019]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000441871500023
PublisherELSEVIER SCIENCE INC
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31075
Collection计算数学与科学工程计算研究所
Affiliation1.Xuchang Univ, Sch Math & Stat, Xuchang 461000, Peoples R China
2.Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu 611130, Sichuan, Peoples R China
3.Queensland Univ Technol, Sch Math Sci, Brisbane, Qld 4001, Australia
4.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, ICMSEC, Beijing 100190, Peoples R China
5.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Shi, Z. G.,Zhao, Y. M.,Liu, F.,et al. Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes[J]. APPLIED MATHEMATICS AND COMPUTATION,2018,338:290-304.
APA Shi, Z. G.,Zhao, Y. M.,Liu, F.,Wang, F. L.,&Tang, Y. F..(2018).Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes.APPLIED MATHEMATICS AND COMPUTATION,338,290-304.
MLA Shi, Z. G.,et al."Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes".APPLIED MATHEMATICS AND COMPUTATION 338(2018):290-304.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Z. G.]'s Articles
[Zhao, Y. M.]'s Articles
[Liu, F.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Z. G.]'s Articles
[Zhao, Y. M.]'s Articles
[Liu, F.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Z. G.]'s Articles
[Zhao, Y. M.]'s Articles
[Liu, F.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.